# SDR CA110803006

- Difficulty date: July 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, THE PILOT NOTED ITT, WF AND NG ALL INCREASING AT FL 270.  THE PILOT RETARDED PLA WITH NO RESPONSE.  PILOT ELECTED TO SHUTDOWN THE ENGINE AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  ENGINE IS BEING REMOVED FOR ITT EXCEEDANCE.
